Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 99, NWS Milwaukee, WI

June 29, 2017Kenosha County, Racine County, Walworth County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 29, 2017, 1:39 AM CDT for Kenosha County, Racine County, Walworth County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2017, 1:39 AM CDT (06:39 UTC)
Expired
Jun 29, 2017, 2:13 AM CDT
In force
34 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kenosha County, WI, Racine County, WI, Walworth County, WI

The radar

The Milwaukee radar (KMKX), 64 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

205 
WUUS53 KMKX 290639
SVRMKX
WIC059-101-127-290730-
/O.NEW.KMKX.SV.W.0099.170629T0639Z-170629T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
139 AM CDT THU JUN 29 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Walworth County in southeastern Wisconsin...
  Racine County in southeastern Wisconsin...
  Kenosha County in southeastern Wisconsin...

* Until 230 AM CDT

* At 138 AM CDT, a severe thunderstorm was located over Eagle Lake,
  or near Wind Lake, moving east at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Lake Geneva,
  Sturtevant, Twin Lakes, Union Grove, Paddock Lake, Camp Lake, Wind
  Lake, Rochester, Genoa City, Silver Lake, Wind Point, Powers Lake,
  Browns Lake, Waterford North, Pell Lake and Eagle Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4249 8781 4250 8852 4284 8825 4284 8779
      4279 8773 4275 8775 4271 8775 4265 8780
      4263 8780 4249 8779
TIME...MOT...LOC 0638Z 250DEG 48KT 4274 8816 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
5 follow-up statements
670 
WWUS53 KMKX 290650
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
150 AM CDT THU JUN 29 2017

WIC127-290700-
/O.CAN.KMKX.SV.W.0099.000000T0000Z-170629T0730Z/
Walworth WI-
150 AM CDT THU JUN 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4250 8829 4284 8803 4284 8780 4279 8773
      4275 8775 4270 8776 4265 8780 4249 8779
TIME...MOT...LOC 0650Z 250DEG 48KT 4280 8795 

$$

WIC059-101-290730-
/O.CON.KMKX.SV.W.0099.000000T0000Z-170629T0730Z/
Racine WI-Kenosha WI-
150 AM CDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EASTERN RACINE AND KENOSHA COUNTIES...

At 150 AM CDT, a severe thunderstorm was located near Union Grove, 
moving east at 55 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Twin
Lakes, Union Grove, Paddock Lake, Camp Lake, Silver Lake, Wind Point,
Eagle Lake, Caledonia, Salem, Bristol, Elmwood Park, North Bay,
Franksville, Kansasville and Bassett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8829 4284 8803 4284 8780 4279 8773
      4275 8775 4270 8776 4265 8780 4249 8779
TIME...MOT...LOC 0650Z 250DEG 48KT 4280 8795 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
086 
WWUS53 KMKX 290658
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
158 AM CDT THU JUN 29 2017

WIC059-101-290730-
/O.CON.KMKX.SV.W.0099.000000T0000Z-170629T0730Z/
Racine WI-Kenosha WI-
158 AM CDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN RACINE AND KENOSHA COUNTIES...

At 157 AM CDT, a severe thunderstorm was located near Sturtevant, 
moving east at 55 mph. At 134 AM CDT, trees and power lines were 
reported down in Pell Lake from this storm.

HAZARD...60 mph wind gusts. 

SOURCE...Public. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Union
Grove, Paddock Lake, Camp Lake, Wind Point, Caledonia, Salem,
Bristol, Elmwood Park, North Bay and Franksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8818 4263 8808 4280 8803 4279 8774
      4275 8775 4270 8776 4265 8780 4258 8780
      4249 8779
TIME...MOT...LOC 0657Z 250DEG 48KT 4284 8782 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
593 
WWUS53 KMKX 290704
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
204 AM CDT THU JUN 29 2017

WIC059-101-290730-
/O.CON.KMKX.SV.W.0099.000000T0000Z-170629T0730Z/
Racine WI-Kenosha WI-
204 AM CDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN RACINE AND EASTERN KENOSHA COUNTIES...

At 203 AM CDT, a severe thunderstorm was located 7 miles northeast of
Wind Point, or 8 miles east of South Milwaukee, moving east at 55 
mph. At 134 AM CDT, trees and power lines were reported down in Pell 
Lake from this storm.

HAZARD...60 mph wind gusts. 

SOURCE...Public. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Sturtevant, Wind
Point, Caledonia, Elmwood Park, North Bay and Franksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8808 4264 8799 4280 8791 4279 8774
      4270 8776 4265 8780 4258 8780 4249 8779
TIME...MOT...LOC 0703Z 250DEG 48KT 4287 8770 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
792 
WWUS53 KMKX 290708
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
208 AM CDT THU JUN 29 2017

WIC059-101-290730-
/O.CON.KMKX.SV.W.0099.000000T0000Z-170629T0730Z/
Racine WI-Kenosha WI-
208 AM CDT THU JUN 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR EAST CENTRAL RACINE AND NORTHEASTERN KENOSHA COUNTIES...

At 208 AM CDT, a severe thunderstorm was located 11 miles northeast
of Wind Point, or 13 miles east of South Milwaukee, moving east at 55
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar Indicated.

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Kenosha, Racine and Elmwood Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4265 8780 4254 8780 4255 8792 4264 8789
      4273 8783 4275 8776 4270 8776
TIME...MOT...LOC 0708Z 250DEG 48KT 4290 8760 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
822 
WWUS53 KMKX 290713
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
213 AM CDT THU JUN 29 2017

WIC059-101-290723-
/O.CAN.KMKX.SV.W.0099.000000T0000Z-170629T0730Z/
Racine WI-Kenosha WI-
213 AM CDT THU JUN 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RACINE AND
NORTHEASTERN KENOSHA COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.  

LAT...LON 4265 8780 4254 8780 4255 8792 4264 8789
      4273 8783 4275 8776 4270 8776
TIME...MOT...LOC 0708Z 250DEG 48KT 4292 8752 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 12:37 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 29, 12:37 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1237 AM CDT Thu Jun 29 2017

.UPDATE...

The last round of storms is working through south-central and
southeast Wisconsin, and should exit within the next couple hours.
Could see a lingering shower/storm until the early morning hours,
with dry weather expected by daybreak.

&&

.AVIATION(06Z TAFS)...

Looks pretty quiet overnight after this last round of storms exits
the southeast by 08Z or so. Could be an isolated shower/storm
through later tonight, with dry weather likely by daybreak. Might
see some MVFR ceilings develop for a time later tonight. If this
pans out, would expect improvement by mid-morning as daytime
mixing increases.

Kept mention of low level wind shear in TAFs until the early
morning, as the low level jet remains in the vicinity.

It looks dry into at least early this afternoon, with
shower/storms possibly taking aim at the southern forecast area
late afternoon into the evening.

&&

.PREV DISCUSSION... (Issued 706 PM CDT Wed Jun 28 2017)

UPDATE...

A tornado watch is in effect until 10 pm. We just expanded it to
include the lakeshore counties from Ozaukee south because the
storms look like they'll sustain themselves all the way to the
lake.

All modes of storms are expected this evening. The deep layer and
low level shear are very strong. There is just enough CAPE to
sustain these storms. Conditions are favorable for tornadoes. We
are seeing mainly linear storms, but also some supercells in the
vicinity. There are notches developing in the lines, so we are
keeping eyes out for circulations.

Very heavy rain with these storms, but there is a general
southeast movement, so no flash flood warnings at this time. May
need to issue urban and small stream flood advisory.

The storms you see on radar are
probably the only ones we'll see, but there is still a chance
through just after midnight due to lingering instability and warm
air advection.

AVIATION(00Z TAFS)...

Storms early in the evening. Keep an eye on radar. Very heavy
rain. Strong winds are expected on leading edge of storms, hail
possible, tornado possible. The storms you see on radar are
probably the only ones we'll see, but there is still a chance
through just after midnight due to lingering instability and warm
air advection.

PREV DISCUSSION... (Issued 342 PM CDT Wed Jun 28 2017)

SHORT TERM...

Tonight...Forecast Confidence is Medium.

There is a round of thunderstorms across south central and
southeast WI right now. These are fueled by persistent warm air
advection and strong moisture transport. The ML CAPE is on the
rise and storms are starting to get a little more height to them.
Still not tall enough for severe. The storms moving into southeast
WI actually has sunshine, so that will help sustain them as they
move through.

The next round of thunderstorms approaching from IA will have the
potential to be severe. These should arrive in Madison around 5 to
6 pm. However, the low clouds that are hanging around all day are
not helping the instability situation and these storms may just
be a large multi-cell cluster by the time they reach south central
WI. Time will tell.

More storms could move through southern WI as late as midnight,
but these have a much lower chance of being severe.

Thursday through Sunday...Forecast confidence medium.

A low pressure area will move across the nrn Great Lakes and
Ontario, Canada for Thu-Thu nt while its trailing cold front
slowly moves across srn WI. Meanwhile a shortwave trough will
approach from the wsw on Thu bringing another round of convection
to far srn WI Thu aft-eve.

As the front drops swd into IL and Lower MI late Thu nt into Fri,
another shortwave trough and wave of low pressure will track
along the front bringing yet another round of convection for much
of srn WI, heaviest in se WI.

On Sat, wnwly flow will prevail with a weak cold front for the
afternoon and evening with isolated to sct tstorm development
possible. A weak ridge of high pressure will follow late Sat nt
into Sun.

Temps and humidity during this period will be near seasonal
normals.

LONG TERM...Monday through Wednesday...Forecast confidence low.

The models differ on the overall evolution of the synoptic pattern
and a wavering frontal boundary. Chances of showers and storms
will continue with the possibility of a stationary front in the
vicinity of srn WI.

AVIATION(18Z TAFS)...

Ceilings will gradually improve from west to east this afternoon
as we get better mixing and more heating. Plan on gusty southerly
winds as well.

We are still expecting a couple more rounds of thunderstorms.
There will be some scattered storms through late afternoon, then a
larger area of storms should approach south central WI late this
afternoon which could be severe. There is yet another chance for
storms during the evening hours which could also be strong.

MARINE...

The increasing southerly winds are delayed this afternoon due to
the morning showers, but they are starting to come up now. Winds
and waves will remain high through much of the night. A small
craft advisory is in effect.

Westerly wind gusts will approach small craft advy levels Thu
afternoon.

BEACHES...

A Beach Hazard Statement is in effect from Port Washington to
Sheboygan. Breezy southerly winds and high waves will bring a
high swim risk to the Sheboygan county beaches. Winds will be a
bit more off shore and waves will be lower south of that area.
However, a moderate swim risk covers all of southeast Wisconsin
Lake Michigan beaches.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Beach Hazards Statement until 4 AM CDT early this morning for
     WIZ052.

LM...Small Craft Advisory until 6 AM CDT early this morning for
     LMZ643>646.

&&

Update...DDV
Tonight/Friday and Aviation/Marine...Cronce
Friday Night through Thursday...Gehring
Hazardous weather outlook, Jun 28, 9:38 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
938 PM CDT Wed Jun 28 2017

WIZ046-047-051-052-056>060-062>072-291200-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
938 PM CDT Wed Jun 28 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Rest of Tonight

There is a chance of thunderstorms through the overnight hours.

A small threat of flash flooding also exists as some areas may
see repeated rounds of thunderstorms and heavy rain.

A Beach Hazard Statement is in effect into tonight for beaches in
Sheboygan County. Breezy southerly winds and high waves will
result in dangerous rip, structural, and longshore currents.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible at times from Friday through Tuesday as
multiple low pressure systems move through the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will no longer be needed Tonight.

LMZ643>646-291200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
938 PM CDT Wed Jun 28 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

A Small Craft Advisory is in effect through tonight due to breezy
southerly winds and high waves.

There is a chance of thunderstorms through the overnight hours.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Thunderstorms are possible at times from Friday through Tuesday
as multiple low pressure systems move through the region.

Cronce

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 28, 11:04 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1104 PM CDT WED JUN 28 2017

WIZ063-290430-
Dane-
1104 PM CDT WED JUN 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DANE COUNTY...

At 1103 PM CDT, a strong thunderstorm was located near Belleville, or
near Oregon, moving northeast at 45 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Eastern Madison, Fitchburg, Stoughton, Verona, Oregon, McFarland,
Monona, Cottage Grove, Belleville, Brooklyn, Utica and Paoli.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4286 8937 4286 8954 4294 8960 4315 8916
      4289 8902 4284 8935 4285 8937
TIME...MOT...LOC 0403Z 247DEG 40KT 4291 8948

HENTZ
Special weather statement, Jun 28, 11:30 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1130 PM CDT WED JUN 28 2017

WIZ058-063-064-290500-
Dodge-Jefferson-Dane-
1130 PM CDT WED JUN 28 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DANE...NORTHERN
JEFFERSON AND SOUTH CENTRAL DODGE COUNTIES...

At 1130 PM CDT, a strong thunderstorm was located over Deerfield, or
9 miles west of Lake Mills, moving northeast at 55 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Watertown, Jefferson, Lake Mills, Waterloo, Cottage Grove, Johnson
Creek, Deerfield, Cambridge, Lake Ripley, Milford, Utica, Richwood,
Rockdale, Hubbleton and Pipersville.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4289 8913 4305 8925 4320 8897 4328 8881
      4319 8868 4308 8857
TIME...MOT...LOC 0430Z 241DEG 47KT 4302 8909

HENTZ
Special weather statement, Jun 29, 12:00 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1200 AM CDT THU JUN 29 2017

WIZ058-059-064-065-290530-
Dodge-Waukesha-Washington-Jefferson-
1200 AM CDT THU JUN 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAUKESHA...SOUTHWESTERN
WASHINGTON...NORTHEASTERN JEFFERSON AND SOUTHEASTERN DODGE
COUNTIES...

At 1159 PM CDT, a strong thunderstorm was located near Lac La Belle,
or 7 miles southeast of Watertown, moving east at 50 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Brookfield, Menomonee Falls, Watertown, Pewaukee, Sussex, Hartland,
Delafield, Jackson, Okauchee Lake, Oconomowoc, Merton, Lannon, Lac La
Belle, Richfield, Ixonia, Ashippun, Nashotah, Oconomowoc Lake,
Chenequa and Mapleton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4302 8867 4319 8873 4333 8814 4310 8809
TIME...MOT...LOC 0459Z 256DEG 43KT 4313 8860

HENTZ
Special weather statement, Jun 29, 12:13 AM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1213 AM CDT THU JUN 29 2017

WIZ068>070-290545-
Green-Walworth-Rock-
1213 AM CDT THU JUN 29 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN...WALWORTH AND
ROCK COUNTIES...

At 1213 AM CDT, strong thunderstorms were clustered over Janesville,
moving east at 60 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Janesville, Beloit, Whitewater, Monroe, Elkhorn, Delavan, Lake
Geneva, Milton, Edgerton, Evansville, Brodhead, Williams Bay,
Walworth, Clinton, Fontana-On-Geneva Lake, Sharon, Darien,
Orfordville, Monticello and Albany.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4251 8980 4276 8970 4285 8910 4283 8843
      4249 8840 4249 8885
TIME...MOT...LOC 0513Z 267DEG 53KT 4264 8902

HENTZ
Special weather statement, Jun 29, 12:51 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1251 AM CDT THU JUN 29 2017

WIZ064-065-068>072-290615-
Green-Walworth-Rock-Waukesha-Racine-Jefferson-Kenosha-
1251 AM CDT THU JUN 29 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WALWORTH...ROCK...
WESTERN RACINE AND SOUTHERN WAUKESHA COUNTIES...

At 1250 AM CDT, strong thunderstorms were clustered near Elkhorn,
moving northeast at 60 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Janesville, Beloit, Muskego, Elkhorn, Delavan, Lake Geneva,
Mukwonago, Milton, East Troy, Brodhead, Williams Bay, Wind Lake,
Rochester, Walworth, Clinton, Fontana-On-Geneva Lake, Darien,
Orfordville, Big Bend and Footville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4250 8937 4272 8937 4284 8855 4286 8854
      4292 8817 4261 8820 4261 8830 4255 8840
TIME...MOT...LOC 0550Z 239DEG 53KT 4270 8859

HENTZ
Special weather statement, Jun 29, 1:15 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
115 AM CDT THU JUN 29 2017

WIZ065-069>072-290715-
Walworth-Rock-Waukesha-Racine-Kenosha-
115 AM CDT THU JUN 29 2017

...STRONG THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL WILL AFFECT
WALWORTH... SOUTHEASTERN ROCK...RACINE...SOUTH CENTRAL WAUKESHA AND
WESTERN KENOSHA COUNTIES...

At 112 AM CDT, strong thunderstorms were clustered from near Darien,
northeast to near Big Bend. These storms are moving east at 50 mph.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. If you must drive...prepare for very poor visibility and
ponding of water on roadways.

Winds in excess of 30 mph and pea size hail are also possible with
these storms.

Locations impacted include...
Muskego, Elkhorn, Delavan, Lake Geneva, Mukwonago, Twin Lakes, Union
Grove, East Troy, Paddock Lake, Williams Bay, Camp Lake, Wind Lake,
Rochester, Genoa City, Walworth, Silver Lake, Clinton,
Fontana-On-Geneva Lake, Sharon and Darien.

LAT...LON 4252 8890 4267 8896 4293 8823 4282 8804
      4270 8793 4249 8808 4249 8882
TIME...MOT...LOC 0612Z 250DEG 40KT 4266 8881

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson67 min
Jun 28, 7:10 PM CDTAreal Flood AdvisoryMKXLafayette110 min
Jun 28, 7:11 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge34 min
Jun 28, 7:18 PM CDTFlash Flood WarningMKXLafayette3 hr
Jun 28, 7:22 PM CDTSevere Thunderstorm WarningMKXRock38 min
Jun 28, 7:38 PM CDTTornado WarningMKXRock22 min
Jun 28, 7:45 PM CDTSevere Thunderstorm WarningMKXWaukesha45 min
Jun 28, 7:47 PM CDTSevere Thunderstorm WarningMKXWalworth43 min
Jun 28, 8:13 PM CDTSpecial Marine WarningMKX92 min
Jun 28, 8:16 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine44 min
Jun 28, 8:21 PM CDTAreal Flood AdvisoryMKXMilwaukee, Waukesha114 min
Jun 28, 8:26 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine34 min
Jun 28, 9:59 PM CDTSpecial Weather StatementMKXLafayette31 min
Jun 28, 10:20 PM CDTSevere Thunderstorm WarningMKXLafayette25 min
Jun 28, 10:44 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette31 min
Jun 28, 11:04 PM CDTSpecial Weather StatementMKXDane26 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningMKXGreen32 min
Jun 28, 11:30 PM CDTSpecial Weather StatementMKXJefferson30 min
Jun 28, 11:38 PM CDTSevere Thunderstorm WarningMKXGreen, Rock23 min
Jun 29, 12:00 AM CDTSpecial Weather StatementMKXWaukesha30 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMKXGreen, Rock, Walworth32 min
Jun 29, 12:51 AM CDTSpecial Weather StatementMKXRock, Walworth24 min
Jun 29, 1:15 AM CDTSpecial Weather StatementMKXWalworth60 min
Jun 29, 1:45 AM CDTSpecial Marine WarningMKX90 min
Jun 29, 11:29 AM CDTRiver Flood WarningMKXKenosha3 days
Jun 29, 6:23 PM CDTRiver Flood WarningMKXGreen, Rock22 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.